# SDR QXEA200500260

- Difficulty date: February 10, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND WING UPPER SKIN SURFACE TRAILING EDGE HAS LOOSE FASTENERS AT STATION 231.23 AND 172.  REPAIRED IAW CRJ700 SRM 51-25-01-001-001-A01 AND SRM 51-42-06-001-001-A01.
